# SDR CALA9801307

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Cracked
- Location: R-2 Door Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN R-2 DOOR CUTOUT UPPER HINGE HOUSING.  THE HINGE HOUSING WAS REMOVED IAW SRM 51-10-1.  A NEW HOUSING WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
